# SDR HNAA0700095

- Difficulty date: May 30, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 387,989 hours, 42,711 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: IN4004
- Condition: Active
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RECEIVED AN AMBER LEFT GEAR DOOR LIGHT.  CYCLED GEAR RESULTING IN LEFT GEAR DOOR LIGHT ILLUMINATED MOMENTARY, THEN EXTINGUISHED.  THEN LANDING GEAR INOP C/L.  RETURNED TO FIELD.  REMOVED AND REPLACED DIODE 3261-CR3.  OPS CHECK GOOD.
